IEICE Technical Committee Submission System
Advance Program
Online Proceedings
[Sign in]
Tech. Rep. Archives
 Go Top  Go Back   Prev TL Conf / Next TL Conf [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


Technical Committee on Thought and Language (TL) [schedule] [select]
Chair Miwa Morishita (Kobe Gakuin Univ.)
Vice Chair Yasushi Tsubota (Kyoto Inst. of Tech.), Akinori Takada (Ferris Univ.)
Secretary Kazuhiro Takeuchi (Osaka Electro-Comm. Univ.), Nobuyuki Jincho (Miidas)
Assistant Hiroaki Yamada (Tokyo Inst. of Tech), Akio Shimogori (Hakodate-ct)

Conference Date Sun, Dec 11, 2022 10:25 - 16:55
Topics  
Conference Place  
Copyright
and
reproduction
All rights are reserved and no part of this publication may be reproduced or transmitted in any form or by any means, electronic or mechanical, including photocopy, recording, or any information storage and retrieval system, without permission in writing from the publisher. Notwithstanding, instructors are permitted to photocopy isolated articles for noncommercial classroom use without fee. (License No.: 10GA0019/12GB0052/13GB0056/17GB0034/18GB0034)
Registration Fee This workshop will be held as the IEICE workshop in fully electronic publishing. Registration fee will be necessary except the speakers and participants other than the participants to workshop(s) in non-electronic publishing. See the registration fee page. We request the registration fee or presentation fee to participants who will attend the workshop(s) on TL.

  10:25-10:30 Opening Address ( 5 min. )
Sun, Dec 11 AM 
10:30 - 12:00
(1) 10:30-11:00 Simulating Test-takers Knowledge TL2022-26 Yo Ehara (TGU)
(2) 11:00-11:30 Narrative Destination from a survey of linguistic landscapes in New York
-- with the focus on “YOU” --
TL2022-27
Yuko Hiramatsu (Chuo Univ.)
(3) 11:30-12:00 Negotiations with Semiotic Environments and Autonomous Learning of Foreign Languages
-- How to Make Sense out of Linguistic and Acoustic Landscapes --
TL2022-28
Yasunari Harada (Waseda Univ.), Miwa Morishita (Kobe Gakuin Univ.)
  12:00-13:00 Lunch Break ( 60 min. )
Sun, Dec 11 PM 
13:00 - 14:00
(4) 13:00-13:30 Classification of /j/ and /w/ in donor languages and notations of /CjV/ and /CwV/ in Japanese TL2022-32 Yuhi Matogawa (NAIST)
(5) 13:30-14:00 A study of English spiral-based learning using online reflection forms
-- Adaptation of speech instruction by teachers, sharing of experiences among students and introduction of systematic reflection --
TL2022-33
Yasushi Tsubota (KIT), Yoshitaka Sugimoto (Tezukayama Gakuin Univ.)
  14:00-14:10 Break ( 10 min. )
Sun, Dec 11 PM 
14:10 - 15:40
(6) 14:10-14:40 Resilience of Beginning Teacher in Elementary School
-- Self-Study by Teacher Educators to Support Alumni --
TL2022-29
Eiji Tomida (Ehime Univ.), Yoichiro Nonaka (Kochi Univ.), Shuhei Miwa (Shinshu Univ.), Yasushi Tsubota (KIT)
(7) 14:40-15:10 What do Undergraduate Students Apprehend when They Observe a Class ?
-- Focusing on Moral Education Lessons --
TL2022-30
Yoichiro Nonaka (Kochi Univ)
(8) 15:10-15:40 Reflection on Dividuals in Rotation-pair-work for Self-study
-- The Production of Dividuals in Rotation-pair-work and Multiphasic Reflection and Learning --
TL2022-31
Akio Yamamoto (Gakushuin)
  15:40-15:50 Break ( 10 min. )
Sun, Dec 11 PM 
15:50 - 16:55
(9) 15:50-16:50 [Invited Talk]
Theory and Practice of Self-study
-- Research Methodology for Studying Your Own Practice --
Nobuko Takeda (JACE)
  16:50-16:55 Closing Address ( 5 min. )

Announcement for Speakers
General TalkEach speech will have 25 minutes for presentation and 5 minutes for discussion.
Invited TalkEach speech will have 50 minutes for presentation and 10 minutes for discussion.

Contact Address and Latest Schedule Information
TL Technical Committee on Thought and Language (TL)   [Latest Schedule]
Contact Address  


Last modified: 2022-11-21 18:45:04


Notification: Mail addresses are partially hidden against SPAM.

[Download Paper's Information (in Japanese)] <-- Press download button after click here.
 

[Presentation and Participation FAQ] (in Japanese)
 
[Cover and Index of IEICE Technical Report by Issue]
 

[Return to TL Schedule Page]   /  
 
 Go Top  Go Back   Prev TL Conf / Next TL Conf [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


[Return to Top Page]

[Return to IEICE Web Page]


The Institute of Electronics, Information and Communication Engineers (IEICE), Japan